# SDR CALA2023082802642

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 8,825 hours, 2,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Liner
- Part number: AF888
- Condition: Damaged
- Location: Fwd Cargo Compar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS DAMAGE FWD PIT. FWD LEFT BAG BIN LEFT SIDE PANEL STA 500D MOST SCREW HOLES TORN. SDR FLAGGED. REPAIRED FWD CARGO COMPARTMENT LH SIDEWALL PANEL STA 500D PER AMM 50-10-01-340-801.PARTS USED:  40-0608-3-0147,QTY :1
